On numerical solution of a mildly nonlinear turning point problem
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 6, pp. 765-783
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1990__24_6_765_0,
author = {Vulanovi\'c, Relja},
title = {On numerical solution of a mildly nonlinear turning point problem},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {765--783},
year = {1990},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {24},
number = {6},
mrnumber = {1080718},
zbl = {0716.65075},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_765_0/}
}
TY - JOUR AU - Vulanović, Relja TI - On numerical solution of a mildly nonlinear turning point problem JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1990 SP - 765 EP - 783 VL - 24 IS - 6 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_765_0/ LA - en ID - M2AN_1990__24_6_765_0 ER -
%0 Journal Article %A Vulanović, Relja %T On numerical solution of a mildly nonlinear turning point problem %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1990 %P 765-783 %V 24 %N 6 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_765_0/ %G en %F M2AN_1990__24_6_765_0
Vulanović, Relja. On numerical solution of a mildly nonlinear turning point problem. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 6, pp. 765-783. http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_765_0/
